RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 5, Pages 920–933 (Mi izv913)  

This article is cited in 1 scientific paper (total in 1 paper)

On the theory of nonselfadjoint operators of Schrödinger type with a matrix potential

B. P. Allakhverdiev

Institute of Applied Mathematics and Mechanics AS of AzSSR

Abstract: The author studies the theory of dilation, characteristic function, and spectral analysis of dissipative operators of Schrödinger type with a matrix potential in $L_2((0,\infty);E)$ which are an extension of a minimal symmetric operator with defect indices $(2n,2n)$ $(\dim E=n<\infty)$.

Full text: PDF file (796 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:2, 193–205

Bibliographic databases:

UDC: 517.984
MSC: Primary 34L40, 47A20, 47A45, 47B44; Secondary 34L25
Received: 12.09.1989
Revised: 21.05.1992

Citation: B. P. Allakhverdiev, “On the theory of nonselfadjoint operators of Schrödinger type with a matrix potential”, Izv. RAN. Ser. Mat., 56:5 (1992), 920–933; Russian Acad. Sci. Izv. Math., 41:2 (1993), 193–205

Citation in format AMSBIB
\Bibitem{All92}
\by B.~P.~Allakhverdiev
\paper On~the~theory of nonselfadjoint operators of Schr\"odinger type with a matrix potential
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 5
\pages 920--933
\mathnet{http://mi.mathnet.ru/izv913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1209027}
\zmath{https://zbmath.org/?q=an:0782.34087}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41..193A}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 2
\pages 193--205
\crossref{https://doi.org/10.1070/IM1993v041n02ABEH002258}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MH85700002}


Linking options:
  • http://mi.mathnet.ru/eng/izv913
  • http://mi.mathnet.ru/eng/izv/v56/i5/p920

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Baro, H. Neidhardt, “Dissipative Schrödinger-type operators as a model for generation and recombination”, J Math Phys (N Y ), 44:6 (2003), 2373  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:203
    Full text:62
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019